# SDR USAA2012091900011

- Difficulty date: September 4, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 83,272 hours, 28,121 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 143N61002005
- Part serial: 24233
- Condition: Cracked
- Location: L2 Door
- Part time: 83,272 hours, 28,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON L2 UPPER HINGE CUTOUT AT FORWARD DOOR FRAME.  REPAIRED L2 UPPER HINGE CUTOUT AT FORWARD DOOR FRAME IAW B757 SRM 52-10-02-2R-1.
